International Urology and Nephrology

, Volume 39, Issue 2, pp 553–555

Penile paraffinoma: the delayed presentation

  • Jonathan A. Eandi
  • Aubrey P. Yao
  • Javid Javidan
Original Paper

DOI: 10.1007/s11255-006-9058-9

Cite this article as:
Eandi, J.A., Yao, A.P. & Javidan, J. Int Urol Nephrol (2007) 39: 553. doi:10.1007/s11255-006-9058-9

Abstract

The injection of foreign substances into the penis for the purpose of augmentation may result in erectile dysfunction, voiding difficulties, and severe deformity. We report a case of penile paraffinoma in a 71-year-old man that developed nearly 40 years after undergoing a series of penile injections with an unknown substance. Penile paraffinoma can therefore present a diagnostic dilemma given its protracted latency period, after which time the initial injections have faded into distant memory.

Keywords

ParaffinomaPenile augmentationPenile deformity

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  • Jonathan A. Eandi
    • 1
  • Aubrey P. Yao
    • 1
  • Javid Javidan
    • 1
  1. 1.Department of UrologyUC Davis Medical CenterSacramentoUSA